SJPMS: Volume-5 Issue-4 (Jul-Aug; 2018)
 

Intervention Model for Analysing the Impact of Gross Domestic Product in Nigeria
Nwafor Godwin O, Etuk Ette H
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):216-223. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.1

Boundedness of the Commutators of Fractional Maximal Operator on Variable Exponent Herz-Morrey Spaces
Shi Hui, Zhao Kai
Teachers, tutors, and teachers use essays to determine students’ understanding of the concepts they learn in class. There are different types of essays that your teacher can ask you to write and that is the reason that many students refer to http://typemyessays.com/research-paper-writing-services. If you are working with a writing company, you have to make sure you work with experts who understand how to bring that effect.
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):224-230. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.2

An Improved Algorithm for Match Point Purification
Limin Shen
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):231-235. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.3

Comparing Service Quality of Public, Private and Participation Banks Using the Servqual Approach: The Case of the Konya, Turkey
İlkay ALTINDAĞ
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):236-246. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.4

Some Aspects of the Geometry for Conharmonic Curvature Tensor of the Locally Conformal Kahler Manifold
Dr. Ali A Shihab, Maath Abdullah Mohammed
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):247-254. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.5

Study of Radon Gas Concentration in the Interior Kindergartens of Tirana
Ergi BUFASI, Assoc. Prof. Margarita Kuqali
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):255-265. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.6

Modeling Metrological Parameter via Vector Autoregressive
Nwafor GO, Omini EE, Odok EO
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):266-274. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.7

Existence of Time Periodic Solutions for the Modified Swift-Hohenberg Equation
Wei Luo, Xianyun Du
Scholars Journal of Physics, Mathematics and Statistics, 2018; 5(4):275-281. (Download PDF)
DOI:10.21276/sjpms.2018.5.4.8